# SDR DALA2016012000464

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 89,953 hours, 41,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR BUSTLE IS RUBBING AGAINST DOOR FRAME.  ADJUSTED L4 DOOR GUIDE ARM IAW AMM 52-11-04.  REMOVED BUSTLE & PINNED SLIDE PACK, AND REMOVED GIRT BAR. CHECKED EMERGENCY POWER TRIGGER MECHANISM IAW AMM 52-11-32.  RII INSPECTION COMPLIED WITH. VERIFIED EMERGENCY POWER TRIGGER MEASURMENT IAW AMM 52-11-32.  INSTALLED DOOR ASSIST BOTTLE, DOOR GIRT BAR AND REMOVED SLIDE PACK PIN IAW AMM 52 -11-32.  VERIFIED PIN REMOVAL ON SLIDE GIRT BAR ARM/PIN AND ASSIST BOTTLE INSTALLATION IAW AMM 52-11-30.  REINSTALLED L4 DOOR BUSTLE.
